MathSciNet Relay Station
MathSciNet bibliographic data
MR219556 (36 #2636) 15.60
Brualdi, R. A. Convex sets of non-negative matrices. Canad. J. Math. 20 1968 144–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement